# SDR QMLA2017122117141

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 2,336 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Friction Lock
- Condition: Out Of Adjust
- Location: Collective
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF, PILOT FELT EXTREME FORCE IN COLLECTIVE WITH NO ASSOCIATED WARNING OR CAUTION LIGHTS ILLUMINATED.  PILOT CHECKED TO MAKE SURE THAT THE COLLECTIVE LOCK WAS RELEASED AND THAT THE COLLECTIVE FRICTION WAS SET TO THE MINIMUM SETTING, BUT THE EXTREME FORCE REMAINED.  PILOT ABORTED TAKEOFF, REMOVED AIRCRAFT FROM SERVICE AND CALLED THE BASE MECHANIC.  AFTER TROUBLESHOOTING, THE MECHANIC FOUND THE COLLECTIVE FRICTION WAS OUT OF ADJUSTMENT.  MECHANIC ADJUSTED AND RESET THE COLLECTIVE FRICTION IN ACCORDANCE WITH AMC MAINTENANCE PROCEDURES.  AIRCRAFT RETURNED TO SERVICE
